# SDR UIEA200700377

- Difficulty date: September 25, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 115,322 hours, 26,440 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U/D BS 520 RBL 46 SEAT TRACK CORROSION.  REPAIR SEAT TRACK IAW SRM 53-10-05 FIG 1A.
